Tbol lethargy

Started at 50mg and ended up using 80mg. I got a pretty rapid strength increase, but after a while of being on 80mg, I started to get what felt like high blood pressure symptoms, and I also became really lethargic. I was using TUDCA dosed properly the whole time so I know the lethargy wasn't from liver issues, bloodwork also showed no issues with liver. The only other possibility was that it was from high e2 cause I was on around week 4 of 500mg of test-e but once I dropped the tbol the lethargy went away, so I'm pretty sure that's what it was. I only lasted for about 5 weeks when I dropped it. It definitely works for strength though and gives those big pumps people talk about.

A low carb diet will to some extent lower the availability of glycogen causing a sense of tiredness and lethargy. But your liver itself is still working at 100% it will plow through and make all the glycogen you need while on the other hand the substrate concentration of some one on oral steroids would be at a lower enzyme to substrate ratio due to the livers decreased availability of enzymes. This means that the reaction used to make glycogen which is endergonic ( requires energy) will now require even more energy because some of the reactions will have to occur without the help of an enzyme(enzymes lower the energy required for reactions) essentially slowing the production line while using more energy to create an already energy demanding molecule which causes very noticeable sensations of lethargy. So while the liver never stops functioning at the same rate it becomes more costly so more accurately the production of glycogen is more inefficient while on hepatotoxic steroids due a lower enzyme to substrate ratio.

Tbol lethargy

tbol lethargy

Media:

tbol lethargy

http://buy-steroids.org